As an Amazon Associate I earn from qualifying purchases.


Headache, arthritis and muscle pain can cause annoying discomfort any time of day. Active ingredient: the active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets.
Safe pain relief plus lifesaving benefits. This product is gluten free, as well as caffeine and dye free. Aspirin is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs. Compare to Bayer Aspirin active ingredient.

Take these advil mini Liqui-Gels as directed. Hsa and fsa eligible product. Ibuprofen liqui-gels in a 33% smaller capsule, and by 2022, new packaging will feature 20% less plastic to keep nearly 500, 000 pounds of plastic out of landfills.


225-count bottle of motrin ib tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain.


Easy-to-swallow caplets – a small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime. Relieve pain fast – formulated with 500mg of Acetaminophen, joint, headache, our PM pain reliever can help relieve muscle, and arthritis pain quickly.

Strength to last 12 hours: pain reliever and fever reduction for up to 12 hours so you can get through the day. Capsule-shaped tablets: this 12 hour pain reliever and fever reducer comes in a capsule-shaped tablet; this product is gluten free.
1. ANACIN
#ad
Anacin Fast Pain Relief, 300 coated tablets, Aspirin + Caffeine Pain Reliever
#adANACIN #ad - Trusted, safe and effective with 400mg Aspirin + 32mg Caffeine that acts as a pain reliever aid. For minor aches and pains due to headache, back ache, menstrual cramps, toothache, muscular ache, common cold and arthritis.More information #ad
Dual-action formula; feel better fast so pain won’t slow you down. Aspirin + caffeine = fast pain relief. Take 2 tablets every 6 hours; safe for adults and children 12 years of age and older.Brand | ANACIN #ad |
Manufacturer | Prestige Consumer Healthcare #ad |
Height | 4 Inches |
Length | 6 Inches |
Weight | 210 ounces |
Width | 5 Inches |
Part Number | 020065W |
Model | 020065W |
More information #ad
2. BC
#ad
50 Powder Sticks, BC Powder Original Strength Pain Reliever
#adBC #ad - Contains 1 box of bc powder Original Strength Pain Reliever, 50 stick powders. Bc powder original strength Pain Reliever temporarily relieves headaches, backaches, toothaches, muscle aches and menstrual cramps.More information #ad
Convenient, on-the-go stick packs for relief anytime or anywhere. Contains 845 mg aspirin NSAID and 65 mg Caffeine. Fsa- and hsa-eligible product in the U. S. Unique dual action powder formula works fast to relieve pain.Brand | BC #ad |
Manufacturer | Prestige Consumer Healthcare #ad |
Height | 1.09 Inches |
Length | 4.09 Inches |
Weight | 0.18 Pounds |
Width | 3.09 Inches |
Part Number | 10042037103993 |
Model | 10042037103993 |
More information #ad
3. Amazon Basic Care
#ad
500 Count, 325 mg Coated Tablets, Amazon Basic Care Aspirin Pain Reliever and Fever Reducer NSAID
#adAmazon Basic Care #ad - Basic care aspirin 325 mg coated tablets contain a nonsteroidal anti-inflammatory drug NSAID that temporarily relieves headaches and everyday aches & pains. Use for adults and children 12 years and over.Headache, arthritis and muscle pain can cause annoying discomfort any time of day. Active ingredient: the active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets.
More information #ad
Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart. Caffeine & dye free: this product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer. Safe pain relief plus lifesaving benefits. This product is gluten free, as well as caffeine and dye free. Aspirin is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs. Compare to Bayer Aspirin active ingredient.
Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 4.61 Inches |
Length | 2.5 Inches |
Weight | 0.55 Pounds |
Width | 2.5 Inches |
Part Number | 41690 |
Model | S0051AN |
More information #ad
4. Advil
#ad
Advil Liqui-Gels minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief, 200 Liquid Filled Capsules
#adAdvil #ad - Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels. Headache medicine, back pain medicine and joint or minor arthritis pain reliever.Take these advil mini Liqui-Gels as directed. Hsa and fsa eligible product. Ibuprofen liqui-gels in a 33% smaller capsule, and by 2022, new packaging will feature 20% less plastic to keep nearly 500, 000 pounds of plastic out of landfills.
More information #ad
One bottle of 200 advil liqui-gels minis pain reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief. Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older.Brand | Advil #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 4.75 Inches |
Length | 2.5 Inches |
Width | 2.5 Inches |
Part Number | 305731769135 |
Model | 305731769135 |
More information #ad
5. Doans
#ad
24 Count, Doans Extra Strength Pain Reliever Caplets
#adDoans #ad - Doan's active ingredients target the muscles of the back and ease the pain. Doan's pills have been relieving back pain for millions of backache sufferers for generations. Provides extra strength pain relief for aching back.More information #ad
Brand | Doans #ad |
Manufacturer | EMCW9 #ad |
Height | 3.75 Inches |
Length | 1.43 Inches |
Weight | 0.08 Pounds |
Width | 3 Inches |
Part Number | 10849648082248 |
Model | 10849648082248 |
More information #ad
6. Motrin
#ad
Motrin IB, 225 ct, Muscle Aches, Ibuprofen 200mg Tablets for Fever, Headache & Back Pain Relief
#adMotrin #ad - Motrin ib tablets are indicated for ages 12 years or older and are safe and effective when used as directed. Take one today and get long-lasting pain relief with Motrin IB tablets.225-count bottle of motrin ib tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain.
More information #ad
Each motrin ib tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts. Motrin ib tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps.Brand | Motrin #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 4 Inches |
Length | 6 Inches |
Width | 5 Inches |
Part Number | 300450481627 |
Model | 300450481627 |
More information #ad
7. HealthA2Z
#ad
300 Tablets, Compared to Bayer Active Ingredient, Enteric Coated, HealthA2Z Aspirin 81mg Low Strength
#adHealthA2Z #ad - Made in usa / compare to Bayer active ingredient. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Its special coating is to make it easier to swallow and formulated to dissolve slowly, providing long term release as opposed to an immediate pain relief product.More information #ad
Adults and children 12 years and older: drink a full glass of water with each dose. Take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hours.Brand | HealthA2Z #ad |
Manufacturer | Allegiant Health #ad |
Height | 3.9 Inches |
Length | 2.1 Inches |
Width | 2.1 Inches |
Part Number | FPA013 |
More information #ad
8. ValuMeds
#ad
ValuMeds PM Pain Reliever and Nighttime Sleep Aid 375-Caplets Acetaminophen 500mg | Fast-Acting Relief for Headaches, Minor Aches | Non-Habit Forming
#adValuMeds #ad - Deep, restful sleep – also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind. Consult a doctor for details.Easy-to-swallow caplets – a small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime. Relieve pain fast – formulated with 500mg of Acetaminophen, joint, headache, our PM pain reliever can help relieve muscle, and arthritis pain quickly.
More information #ad
Non-habit forming – this sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Extra strength support – valumeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.Brand | ValuMeds #ad |
Manufacturer | Elysium Pharmaceuticals Ltd. #ad |
More information #ad
9. Amazon Basic Care
#ad
300 Count, Amazon Basic Care Naproxen Sodium Tablets
#adAmazon Basic Care #ad - Aches and pains: temporarily relieves minor aches and pains due to minor pain of arthritis, backache, headache, menstrual cramps, muscular aches, toothache and the common cold; also temporarily reduces fever.Strength to last 12 hours: pain reliever and fever reduction for up to 12 hours so you can get through the day. Capsule-shaped tablets: this 12 hour pain reliever and fever reducer comes in a capsule-shaped tablet; this product is gluten free.
More information #ad
Active ingredient: this pain reliever and fever reducer contains naproxen sodium 220 mg, a nonsteroidal anti-inflammatory drug NSAID; compare to the active ingredient in Aleve Caplets. All day relief: amazon basic care naproxen Sodium Tablets 220 mg is a pain reliever and fever reducer for adults and children age 12 years and over.Brand | Amazon Basic Care #ad |
Manufacturer | Basic Care #ad |
Height | 4.25 Inches |
Length | 2.23 Inches |
Weight | 0.28 Pounds |
Width | 2.23 Inches |
Part Number | 1 |
More information #ad